Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2014, Volume 69, Issue 1(415), Pages 171–172 (Mi umn9540)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the invertibility of a certain operator

P. A. Krutitskii

Keldysh Institute for Applied Mathematics of Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm9540

Full text: PDF file (318 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2014, 69:1, 162–164

Bibliographic databases:

MSC: 47G10
Presented: М. И. Зеликин
Accepted: 19.07.2013

Citation: P. A. Krutitskii, “On the invertibility of a certain operator”, Uspekhi Mat. Nauk, 69:1(415) (2014), 171–172; Russian Math. Surveys, 69:1 (2014), 162–164

Citation in format AMSBIB
\Bibitem{Kru14}
\by P.~A.~Krutitskii
\paper On the invertibility of a certain operator
\jour Uspekhi Mat. Nauk
\yr 2014
\vol 69
\issue 1(415)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn9540}
\crossref{https://doi.org/10.4213/rm9540}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3222882}
\zmath{https://zbmath.org/?q=an:1303.47064}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014RuMaS..69..162K}
\elib{https://elibrary.ru/item.asp?id=21277028}
\transl
\jour Russian Math. Surveys
\yr 2014
\vol 69
\issue 1
\pages 162--164
\crossref{https://doi.org/10.1070/RM2014v069n01ABEH004882}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000338728300006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899707812}


Linking options:
  • http://mi.mathnet.ru/eng/umn9540
  • https://doi.org/10.4213/rm9540
  • http://mi.mathnet.ru/eng/umn/v69/i1/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Krutitskii, “Dirichlet problem for the diffusion equation outside flat surfaces with boundary”, Russian Math. Surveys, 69:4 (2014), 760–762  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:331
    Full text:168
    References:36
    First page:60

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021